# SDR ALGA2014123134368

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE ENTERED THE COCKPIT THROUGH THE OVERHEAD VENTS WHILE ACFT WAS AT A HOVER CONDUCTING HOVER CHECKS.
